Table of Contents
How many ibuprofen can I take with paracetamol?
The recommended dose (12 years and over)a is 1–2 tablets every 6 hours as required, to a maximum of eight tablets in 24 hours. This translates to a maximum total dose of 4000 mg of paracetamol and 1200 mg of ibuprofen per day.
How long should you leave between taking paracetamol and ibuprofen?
Always leave at least 4 hours between doses. Overdosing on paracetamol can cause serious side effects. Do not be tempted to increase the dose or to take a double dose if your pain is very bad.
Does paracetamol work better with ibuprofen?
Efficacy of paracetamol/ibuprofen combinations The authors concluded that paracetamol/ibuprofen combinations provide better analgesia than the same dose of either drug alone, with fewer patients on the combination requiring rescue analgesia or experiencing an adverse event.
Can you buy 2 packs of paracetamol and 2 packs of ibuprofen?
Our policy states that sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction.
Can I take 500mg paracetamol with 400mg ibuprofen?
Yes, if you’re 16 or over, it’s safe to take paracetamol and ibuprofen together as there are no known harmful interactions between these medicines. The advice for children is different as taking paracetamol and ibuprofen together is not usually recommended.
How do you space out paracetamol and ibuprofen?
- Paracetamol can be given every 4-6 hours – MAXIMUM FOUR DOSES IN 24 HOURS.
- Ibuprofen can be given every 6-8 hours – MAXIMUM THREE DOSES IN 24 HOURS.
Can I give ibuprofen 2 hours after paracetamol?
You can take paracetamol and ibuprofen at the same time or spaced apart. Ibuprofen is best taken with food or on a full stomach.
Can you alternate paracetamol and ibuprofen every 2 hours?
If you’ve given your child ibuprofen and they’re still in pain 2 hours later, you could try giving paracetamol as well. If this works, you can alternate paracetamol and ibuprofen, giving only 1 medicine at a time. Do not give more than the maximum daily dose of either medicine.
Can I take 1000mg paracetamol with 400mg ibuprofen?
Why can’t you buy more than 2 boxes of paracetamol?
Sales: Sales of medicines for pain relief should be restricted to a maximum of two packs in any one transaction. Explanation: This limit is a reasonable balance between meeting a customer’s immediate need for pain relief while helping to minimise stockpiling and accidental or impulsive overdose.
Is it illegal to sell more than 2 packets of paracetamol?
It is illegal to sell more than 100 tablets or capsules of either paracetamol or aspirin in any one retail transaction, and Medicines and Healthcare products Regulatory Agency (MHRA) guidelines limit sales to two packets per transaction.
Can I take paracetamol and ibuprofen 2 hours apart?
You can take paracetamol and ibuprofen at the same time or spaced apart.